논문KCI 등재
THE MAXIMAL PRIOR SET IN THE REPRESENTATION OF COHERENT RISK MEASURE
한국수학교육학회|2016.11|이론수학과 교직수학 (Theoretical Mathematics and Pedagogical Mathematics)|제23권 제4호|pp. 377-383
5
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
The set of priors in the representation of coherent risk measure is expressed in terms of quantile function and increasing concave function. We show that the set of prior, Qc in (1.2) is equal to the set of Qm in (1.6), as maximal representing set Qmax defined in (1.7).
Abstract
The set of priors in the representation of coherent risk measure is expressed in terms of quantile function and increasing concave function. We show that the set of prior, Qc in (1.2) is equal to the set of Qm in (1.6), as maximal representing set Qmax defined in (1.7).
참고문헌 (8)
- Z. Chen, "Choquet expectation and Peng's g-expectation", The Annals of Probability, 33, pp.1179~1199 (2005)
- G. Choquet, "Theory of capacities", Ann. Inst. Fourier (Grenoble), 5, pp.131~195 (1953)
- H. FÄollmer, "Stochastic Finance: An introduction in discrete time" (2004), Walter de Gruyter
- 김주홍, "THE SET OF PRIORS IN THE REPRESENTATION OF CHOQUET EXPECTATION WHEN A CAPACITY IS SUBMODULAR", 순수 및 응용수학, 22(4), pp.333~342 (2015), 한국수학교육학회
- S. Kusuoka, "Advances in Mathematical Economics. Vol. 3", pp.83~95 (2001), Springer
- S. Peng, "Backward SDE and related g-expectation, backward stochastic DEs", Pitman, 364, pp.141~159 (1997)
- G. Plug, "Modeling, Measuring and Managing Risk" (2007), World Scientic Publishing Co
- Zengjing Chen, "Ambiguity, risk and asset returns in continuous time", Econometrica, 70, pp.1403~1443 (2002)
관련 논문AI추천
THE PRIOR SET TAKING A MAXIMAL SCENARIO IN THE REPRESENTATION OF COHERENT RISK MEASURE김주홍한국수학교육학회 · 이론수학과 교직수학2018 · 제25권 제1호ON RELATION AMONG COHERENT, DISTORTION AND SPECTRAL RISK MEASURES김주홍한국수학교육학회 · 이론수학과 교직수학2009 · 제16권 제1호THE STRUCTURE OF PRIORS' SET OF EQUIVALENT MEASURESJU HONG KIM한국수학교육학회 · 이론수학과 교직수학2016 · 제23권 제4호DYNAMIC RISK MEASURES AND G-EXPECTATION김주홍한국수학교육학회 · 이론수학과 교직수학2013 · 제20권 제4호THE SET OF PRIORS IN THE REPRESENTATION OF CHOQUET EXPECTATION WHEN A CAPACITY IS SUBMODULAR김주홍한국수학교육학회 · 이론수학과 교직수학2015 · 제22권 제4호A NOTE ON CHOQUET INTEGRALS AND IMPRECISE MARKET PREMIUM FUNCTIONALSJ. Wood장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2015 · 제18권 제4호
이 간행물의 다른 논문 (6건)
MINIMAL QUASI-F COVERS OF REALCOMPACT SPACES김창일, 전영주pp. 329-337THE STRUCTURE OF PRIORS' SET OF EQUIVALENT MEASURESJU HONG KIMpp. 339-345JORDAN DERIVATIONS ON A LIE IDEAL OF A SEMIPRIME RING AND THEIR APPLICATIONS IN BANACH ALGEBRAS김병도pp. 347-375GENERALIZED MODULE LEFT (m, n)-DERIVATIONS이정례, 이성진pp. 385-387ERRATUM TO: ON EVALUATIONS OF THE CUBIC CONTINUED FRACTION BY A MODULAR EQUATION OF DEGREE 9백대현, Jinhee Yipp. 389-389
